RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1997, Volume 3, Issue 2, Pages 631–633 (Mi fpm228)  

This article is cited in 1 scientific paper (total in 1 paper)

Short communications

Finitely presented modules over uniserial rings

G. E. Puninskii

Russian State Social University

Abstract: It is proved that the Drozd–Warfield decomposition of a finitely presented module over a uniserial ring into a direct sum of uniserial modules is unique.

Full text: PDF file (116 kB)

Bibliographic databases:
UDC: 512.553
Received: 01.02.1996

Citation: G. E. Puninskii, “Finitely presented modules over uniserial rings”, Fundam. Prikl. Mat., 3:2 (1997), 631–633

Citation in format AMSBIB
\Bibitem{Pun97}
\by G.~E.~Puninskii
\paper Finitely presented modules over uniserial rings
\jour Fundam. Prikl. Mat.
\yr 1997
\vol 3
\issue 2
\pages 631--633
\mathnet{http://mi.mathnet.ru/fpm228}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1793463}
\zmath{https://zbmath.org/?q=an:0902.16006}


Linking options:
  • http://mi.mathnet.ru/eng/fpm228
  • http://mi.mathnet.ru/eng/fpm/v3/i2/p631

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. E. Puninski, “Pure projective modules over exceptional uniserial noncoherent rings”, J. Math. Sci., 187:2 (2012), 157–168  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:169
    Full text:71
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020